# SDR MWEA020578

- Difficulty date: September 20, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 83,487 hours, 76,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: B19867105
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EMERGENCY SLIDE WILL NOT DEPLOY WHEN TAILCONE IS DROPPED USING TAILCONE SLIDE.  --  REMOVED TAILCONE PANEL, ADJUSTED FORWARD HOLD DOWN STRAP ON SLIDE COVER AND REINSTALLED TAILCONE.
